Advertisement

The Continuity of Solutions with Respect to a Parameter to Symmetric Hyperbolic Systems

  • Wataru IchinoseEmail author
Chapter
Part of the Operator Theory: Advances and Applications book series (OT, volume 213)

Abstract

In the preceding paper the initial problem to the Schrödinger equations and the Dirac equations were studied with electromagnetic potentials depending on a parameter \(\epsilon\geq0.\) It was proved that if electromagnetic potentials converge as \(\epsilon\rightarrow0\), then so do the solutions to the corresponding equations. In the present paper a generalization of the result on the Dirac equations is given to symmetric hyperbolic systems with coefficients depending continuously on a parameter.

Keywords

Continuity of solutions symmetric hyperbolic systems parameter 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V.I. Arnold, Ordinary Differential Equations, Nauka, Moscow 1971 (in Russian).Google Scholar
  2. 2.
    P. Boggiatto, E. Buzano and L. Rodino, Global Hypoellipticity and Spectral Theory, Akademie Verlag, Berlin, 1996.Google Scholar
  3. 3.
    E.A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York 1955.Google Scholar
  4. 4.
    K.O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345–392.MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    D. Gourdin and T. Gramchev, Global Cauchy problem for hyperbolic systems with characteristics admitting superlinear growth for |x| → ∞, C. R. Acad. Sci. Paris, Ser. I 347 (2009), 49–54.Google Scholar
  6. 6.
    T. Gramchev, S. Pilipovi´c and L. Rodino, Global regularity and stability in S-spaces for classes of degenerate Shubin operators, in Pseudo-Differential Operators: Complex Analysis and Partial Differential Equations, Operator Theory: Advances and Applications, 205, Birkh¨auser, Basel, 2010, 81–90.Google Scholar
  7. 7.
    W. Ichinose, A note on the existence and _-dependency of the solution of equations in quantum mechanics, Osaka J. Math. 32 (1995), 327–345.MathSciNetzbMATHGoogle Scholar
  8. 8.
    W. Ichinose, On the Feynman path integral for nonrelativistic quantum electrodynamics, Rev. Math. Phys., to appear. ArXiv:math-ph/0809.4112.Google Scholar
  9. 9.
    W. Ichinose, The continuity and the differentiability of solutions on parameters to the Schr¨odinger equations and the Dirac equation, preprint.Google Scholar
  10. 10.
    F. John, Partial Differential Equations, Fourth Edition, Springer-Verlag, New York, 1982.Google Scholar
  11. 11.
    H. Kumano-go, Pseudo-Differential Operators, MIT Press, Massachusetts, 1981.Google Scholar
  12. 12.
    S. Lefschetz, Differential Equations: Geometric Theory, Dover, New York, 1977.Google Scholar
  13. 13.
    S. Mizohata, The Theory of Partial Differential Equations, Cambridge University Press, New York, 1973.Google Scholar
  14. 14.
    M. Reed and B. Simon, Methods of Modern Mathematical Physics I: Functional Analysis, Revised and Enlarged Edition, Academic Press, New York, 1980.Google Scholar
  15. 15.
    M.A. Shubin, Pseudodifferential Operators and Spectral Theory, Springer-Verlag, Berlin, Heidelberg, 1987.Google Scholar
  16. 16.
    M.E. Taylor, Pseudodifferential Operators, Princeton University Press, PrincetonGoogle Scholar
  17. 17.
    New Jersey, 1981.Google Scholar
  18. 18.
    B. Thaller, The Dirac Equation, Springer-Verlag, Berlin, Heidelberg, 1992.Google Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Department of Mathematical SciencesShinshu UniversityMatsumotoJapan

Personalised recommendations